# SDR AALA202203220222

- Difficulty date: March 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL ACCESS PLATE 640PB. REPLACED FUEL ACCESS PLATE PER SRM 57-27-11-283-002.
